BibTeX record: journals/cpc/Krivelevich94

download as .bib file

@article{DBLP:journals/cpc/Krivelevich94,
  author    = {Michael Krivelevich},
  title     = {K\({}_{\mbox{s}}\)-Free Graphs Without Large K\({}_{\mbox{r}}\)-Free
               Subgraphs.},
  journal   = {Combinatorics, Probability \& Computing},
  year      = {1994},
  volume    = {3},
  pages     = {349--354},
  url       = {http://dx.doi.org/10.1017/S0963548300001243},
  doi       = {10.1017/S0963548300001243},
  timestamp = {Tue, 02 Sep 2014 21:55:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cpc/Krivelevich94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}